Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had oral surgery. Was under anesthesia. Received novicane. Can it cause cluster of bumps on lip?

Hi. I just had oral surgery two days ago and during the process I was under anasthesia and also received a lot of novicane. Now I have this strange cluser of bumps above my lip. Initially I thought it might be a big cold sore but this is like something I have never seen before. It is uncomfortable and very ugly. When it is dried it has a yellowish color and it is just a big cluster of tiny bumps....what is this?!
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Prosthodontics 's  Response
Thanks for your query.
Novocaine as a drug usually does not have any side effects resulting in yellowish cluster of bumps. But after reading your symptoms I feel that the clusters may be due to trauma during the oral surgery due to pressure applied by the instruments which can happen as you were under anesthesia.
I would suggest that you give it a week and massage with any normal lip gel. If after a week the problem still persists then please visit your surgeon for an examination.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor